Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

σ₅-equivariant syzygies for the Del Pezzo surface of degree 5

Title data

Bauer, Ingrid ; Catanese, Fabrizio:
σ₅-equivariant syzygies for the Del Pezzo surface of degree 5.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 70 (2021) Issue 1 . - pp. 97-120.
ISSN 1973-4409
DOI: https://doi.org/10.1007/s12215-020-00483-9

Review:

Official URL: Volltext

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J26 (13C14 13D02 14J25 14J45 14Q10 16E05 20B30)
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Sep 2020 21:00
Last Modified: 16 Dec 2021 12:24
URI: https://eref.uni-bayreuth.de/id/eprint/57693